I have been taking Naproxen 500mg for around 2 years now and for the past 5/6 months I have been getting sharp tension headaches normally on the left hand side but can be both. The last 2 months these are coming multiple times a day everyday. I read that long term use of Naproxen can cause headaches so I'm wondering if it is the Naproxen that is causing the pain?
No responses have yet been posted. Add your response to this question.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2012 • 4 answers
What would be the best way to treat a person w/ syringomelia and bad tension headaches w/ severe ne?
Posted 10 Feb 2013 • 2 answers
Posted 5 Sep 2016 • 2 answers
Posted 2 Feb 2017 • 1 answer
Posted 17 Mar 2018 • 0 answers